# SDR 01FDEA00323

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7436025
- Part serial: 92003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON T/O NR 1 ENG SHUTDOWN.  ENG MET ALL RESTART PREM.  REMOVED AND REPLACED NR 1 ENG FUEL CONTROL UNIT AND FUEL PUMP PER JRH, LEAK CK GOOD.  OK FOR SERVICE.
